# SDR HALA20240520137

- Difficulty date: May 18, 2023
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8123
- Aircraft time: 15,054 hours, 3,378 cycles
- Engine: Iae PW1133GAJM
- Engine time: 15,440 hours, 3,565 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 2 FIRE LOOP A FAULT ON ECAM PAGE. REMOVED AND REPLACED FIRE DETECTOR ELECTRICAL LOOP A PER AMM 26-12-61-000-807-A. OPS CHECK GOOD. OK FOR SERVICE.
